# SDR UPS06246029

- Difficulty date: January 5, 2006
- Submitted: January 25, 2006
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- Aircraft time: 53,564 hours, 34,429 cycles
- Engine: Rroyce TAY65154
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Lap Joint
- Condition: Corroded
- Location: Bs 1010 S4r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AND IS CORROSION EVIDENT AT LAP JOINT S4 RT BS 1010 TO 990. PLS. CARRY OUT N DI ON LAP JOINT BS 1080 TO 870 RE-INSPECT AND RECTIFY IAW EO APPENDIX IF  NECESSARY LFEC INSP. CARRIED OUT IAW NDTM PT 6 51-00-00 FIG 5. - 15 PERCENT MATERIAL LOSS INDICATION BETWEEN BS 990 - 1010.  HFEC INSP. CARRIED OUT LAP JOINT OF ABOVE AREA - NO DEFECTS FOUND.  REPAIR CARRIED OUT IAW SRM 51 -10-01, 53-30-3 AND UPS EO B727-5330-0509 APPENDIX C
